In Stock

Hedrin Once Spray Gel

14.15

Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used…

Description

Product details

Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.
It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used as often as required without lice developing resistance.

  • easy to apply
  • skin friendly
  • no nasty odour
  • contains no pesticides
  • with penetrol to boost egg kill

How to use

Hedrin Once Spray Gel has been specially formulated with non-volatile ingredients. However, normal safety precautions should be observed. Hair and clothing should always be kept away from naked flames and other sources of ignition.

If a member of the family has live head lice, check other family members and treat all other cases of live head lice, which are discovered at the same time.

The spray comes ready assembled. Before use, remove the coloured safety clip from under the spray nozzle. This may be retained or disposed of safely.

Cover the shoulders with a towel.

SHAKE THE BOTTLE WELL BEFORE USE

Holding the spray approximately 10cm from the hair carefully spray sufficient gel evenly over dry hair, to ensure the scalp and hair are fully covered and the hair is SATURATED.

Be careful not to spray into eyes and face and do not breathe the spray.

Work into hair with the fingers or an ordinary comb spreading the gel thoroughly and evenly from root to tips.

Leave hair for at least 15 minutes (or longer if more convenient)

Apply shampoo directly to the entire surface of the hair without first wetting, shampoo thoroughly then rinse with water. Repeat process, and then apply conditioner, rinse and dry. Hedrin Once Spray Gel contains anti-foaming ingredients so the shampoo will not lather readily. If necessary, repeat the whole procedure remembering to apply shampoo directly to dry hair.

Hazards and Cautions

FOR EXTERNAL USE ONLY ON THE HAIR AND SCALP.

Hedrin Once Spray Gel is slippery. Baths, shower cubicles, etc, may become slippery when using or washing the hair. Take car. Wash any residues away with detergent and warm water.

Do not use if you are allergic to any of the ingredients in Hedrin Once Spray Gel. If a skin rash or other signs of allergy occur, stop use. Wash skin with soap and water and seek medical advice.

Avoid contact with the eyes. If the gel accidentally comes into contact with your eyes, flush with plenty of water. If irritation persists, seek medical advice.

If accidentally swallowed consult a doctor as soon as possible. Take the pack with you to show which product you have swallowed.

Do not use on broken skin.

Do not use on children under 6 months.

KEEP OUT OF REACH AND SIGHT OF CHILDREN

Storage

Keep in original carton. Store below 25°C

Do not use after the expiry date shown on the pack

After use, the empty pack can be recycled.

Ingredients

Dimeticone, 1,6,10-Dodecatrien-3-ol, 3,7,11-Trimethyl,PEG/PPG Dimeticone Co-polymer, Silica Sililylate.

Reviews

There are no reviews yet.

Be the first to review “Hedrin Once Spray Gel”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsHedrin Once Spray Gel removeParacetamol 125mg Suppositories - 10 Pack removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeHedrin Treat & Go Mousse removeNitty Gritty Aromatherapy Head Lice Solution removeNurofen for Children Six Plus Strawberry remove
ImageHedrin Once Spray GelParacetamol 125mg Suppositories – 10 PackNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsHedrin Treat & Go MousseNitty Gritty Aromatherapy Head Lice SolutionNurofen for Children Six Plus Strawberry
SKU
Rating
Price14.159.505.0015.7014.0013.80
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Read more

Select options

DescriptionHedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over.It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients.  The treatment helps the comb to glide smoothly and effortlessly through any...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....
ContentProduct details

Hedrin Once Spray Gel eliminates head lice and their eggs in adults and children aged 6 months and over. It works by physically soothing the lice and also contains Penetrol which helps the product to penetrate louse eggs in order to kill them. The gel can safely be used as often as required without lice developing resistance.

  • easy to apply
  • skin friendly
  • no nasty odour
  • contains no pesticides
  • with penetrol to boost egg kill
How to use

Hedrin Once Spray Gel has been specially formulated with non-volatile ingredients. However, normal safety precautions should be observed. Hair and clothing should always be kept away from naked flames and other sources of ignition.

If a member of the family has live head lice, check other family members and treat all other cases of live head lice, which are discovered at the same time. The spray comes ready assembled. Before use, remove the coloured safety clip from under the spray nozzle. This may be retained or disposed of safely. Cover the shoulders with a towel. SHAKE THE BOTTLE WELL BEFORE USE Holding the spray approximately 10cm from the hair carefully spray sufficient gel evenly over dry hair, to ensure the scalp and hair are fully covered and the hair is SATURATED. Be careful not to spray into eyes and face and do not breathe the spray. Work into hair with the fingers or an ordinary comb spreading the gel thoroughly and evenly from root to tips. Leave hair for at least 15 minutes (or longer if more convenient) Apply shampoo directly to the entire surface of the hair without first wetting, shampoo thoroughly then rinse with water. Repeat process, and then apply conditioner, rinse and dry. Hedrin Once Spray Gel contains anti-foaming ingredients so the shampoo will not lather readily. If necessary, repeat the whole procedure remembering to apply shampoo directly to dry hair.

Hazards and Cautions

FOR EXTERNAL USE ONLY ON THE HAIR AND SCALP.

Hedrin Once Spray Gel is slippery. Baths, shower cubicles, etc, may become slippery when using or washing the hair. Take car. Wash any residues away with detergent and warm water. Do not use if you are allergic to any of the ingredients in Hedrin Once Spray Gel. If a skin rash or other signs of allergy occur, stop use. Wash skin with soap and water and seek medical advice. Avoid contact with the eyes. If the gel accidentally comes into contact with your eyes, flush with plenty of water. If irritation persists, seek medical advice. If accidentally swallowed consult a doctor as soon as possible. Take the pack with you to show which product you have swallowed. Do not use on broken skin. Do not use on children under 6 months. KEEP OUT OF REACH AND SIGHT OF CHILDREN Storage Keep in original carton. Store below 25°C Do not use after the expiry date shown on the pack After use, the empty pack can be recycled.

Ingredients

Dimeticone, 1,6,10-Dodecatrien-3-ol, 3,7,11-Trimethyl,PEG/PPG Dimeticone Co-polymer, Silica Sililylate.

Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients. The treatment helps the comb to glide smoothly and effortlessly through any hair type. Unlike some regular hair conditioner, the Nitty Gritty Solution won't foam up when you use it, so you can see what you're getting out. How to Use 3-6 applications may be needed for treatment.Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.
Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

200 ml